| Model Number |
G07376 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/23/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that upon opening the sterile packaging, the dilator tip was found to be bent and jagged.Additional information was requested but not provided.